# SDR AALA202110257718

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 88,597 hours, 10,750 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Condition: Fogged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R-2 DOOR WINDOW IS FOGGED. REPLACED WINDOW PER AMM 56-31-01.
